# SDR SWAA2022041284251

- Difficulty date: March 15, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 51,363 hours, 27,904 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS328 TO BS344 AND LBL47 FWD GALLEY AND LAV 2022-131755 / [01] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS328 TO BS344 AND LBL47 FWD GALLEY AND LAV IAW B737-700 SRM 51-40-02; 51-10-02 Ï¿½TEM 9 AND DWG 141A5400; REV:- SHEET: 44.;[02] CORRECTED STEP 1. REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS328 TO BS344 AND LBL47 FWD GALLEY AND LAV IAW B737-700 SRM 51-40-02; 51-10-02 Ï¿½TEM 9 AND DWG 141A5400; REV:- SHEET: 44. SEE INDIVIDUAL SIGN-OFFS BELOW.;[03] JOB COMPLETE  RII.
